# SDR AALA202209198023

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N413AN
- Make and model: Airbus A300*
- Aircraft serial: 9374
- Aircraft time: 6,924 hours, 1,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OFF WING SLIDE CHANGE AIRCRAFT FAILED EMERGENCY POWER SUPPLY UNIT TEST DUE TO EXTERIOR LIGHT 2 EMERGENCY POWER SUPPLY UNIT 10WL FORWARD LEFT FAULT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
